Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 11, NWS Milwaukee, WI

June 1, 2019Kenosha County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2019, 4:23 PM CDT for Kenosha County, Walworth County, Wisconsin. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 4:23 PM CDT (21:23 UTC)
Expired
Jun 1, 2019, 5:00 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:46 PM CDTHAIL 0.25Kenosha, WI
Jun 1, 4:49 PM CDTHAIL 0.25Kenosha, WIPEA TO DIME SIZED HAIL.
Jun 1, 4:55 PM CDTHAIL 0.72 Nw Winthrop Harbor, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-198 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

473 
WUUS53 KMKX 012123
SVRMKX
WIC059-127-012200-
/O.NEW.KMKX.SV.W.0011.190601T2123Z-190601T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
423 PM CDT Sat Jun 1 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Walworth County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 500 PM CDT.

* At 423 PM CDT, severe thunderstorms were located along a line
  extending from Paddock Lake to Channel Lake to near Richmond,
  moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kenosha, Pleasant Prairie, Twin Lakes, Paddock Lake, Camp Lake,
  Genoa City, Silver Lake, Powers Lake, Pell Lake, Salem, Bristol,
  Bassett and New Munster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4248 8780 4249 8781 4250 8847 4261 8823
      4261 8819 4263 8819 4266 8812 4264 8780
      4260 8780 4253 8779 4249 8779
TIME...MOT...LOC 2123Z 298DEG 39KT 4257 8808 4246 8816 4245 8833 

HAIL...1.00IN
WIND...60MPH
 
$$

DDV
3 follow-up statements
716 
WWUS53 KMKX 012135
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
435 PM CDT Sat Jun 1 2019

WIC127-012144-
/O.CAN.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Walworth WI-
435 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.

LAT...LON 4248 8780 4249 8781 4250 8823 4266 8803
      4265 8801 4264 8780 4258 8780 4253 8779
      4249 8779
TIME...MOT...LOC 2134Z 283DEG 35KT 4258 8795 4247 8803 4246 8820 

$$

WIC059-012200-
/O.CON.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
435 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR KENOSHA COUNTY...

At 434 PM CDT, severe thunderstorms were located along a line
extending from near Pleasant Prairie to near Antioch to near Spring
Grove, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Pleasant Prairie, Paddock Lake, Camp Lake, Silver Lake,
Salem and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4248 8780 4249 8781 4250 8823 4266 8803
      4265 8801 4264 8780 4258 8780 4253 8779
      4249 8779
TIME...MOT...LOC 2134Z 283DEG 35KT 4258 8795 4247 8803 4246 8820 

HAIL...1.00IN
WIND...60MPH
 
$$

DDV
896 
WWUS53 KMKX 012149
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
449 PM CDT Sat Jun 1 2019

WIC059-012200-
/O.CON.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
449 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...

At 449 PM CDT, severe thunderstorms were located along a line
extending from near Zion to near Beach Park to Third Lake, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha and Pleasant Prairie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4248 8780 4249 8781 4249 8800 4257 8790
      4264 8786 4264 8780 4258 8780 4253 8779
      4249 8779
TIME...MOT...LOC 2149Z 297DEG 39KT 4251 8776 4240 8784 4239 8801 

HAIL...1.00IN
WIND...60MPH
 
$$

DDV
566 
WWUS53 KMKX 012157
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
457 PM CDT Sat Jun 1 2019

WIC059-012206-
/O.EXP.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
457 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
WILL EXPIRE AT 500 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy 
rain and frequent lightning are still possible with these 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.

LAT...LON 4248 8780 4249 8781 4249 8800 4257 8790
      4264 8786 4264 8780 4258 8780 4253 8779
      4249 8779
TIME...MOT...LOC 2156Z 298DEG 39KT 4248 8769 4237 8777 4236 8794 

$$

DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:57 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 1, 2:57 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
257 PM CDT Sat Jun 1 2019

.DISCUSSION...

Tonight - Confidence...Medium
Mid level wave and surface front will shift southeast of the area
this evening taking any lingering storms with it. Biggest severe
threat will be co-located with higher MLCAPE environment in SC
WI, especially south of I-94. Modest effective shear and mid level
lapse rates support the severe risk. Severe Watch 305 has this
handled well. Cool and dry air advection takes hold later this
evening on northwest winds.

Sunday through Monday night - Confidence...Medium to High
Dry high pressure will dominate with low level thermal trough
influencing our wx into Sunday night. As Monday wears on we will
see a return flow set up with 850 winds being more westerly
signaling the return of waa. At this time will keep things dry per
GFS/ECMWF.

Tuesday and Wednesday - Confidence...Medium
Mid level flow turns wnw with a couple different waves coming
through this period. This will combine with a surface low/frontal
boundary moving through to bring chances of showers/thunderstorms.
the chance will stick around until the front gets far enough to
our south, which it should by Wednesday evening.

Wednesday night through Saturday - Confidence...Low
The 01.12z model suite has flipped back to the ridge dominating
with low pressure suppressed to our south. The 01.00z run was a
much wetter scenario with the low in a much further north position
bringing with it the potential for much more rainfall. Expecting
that there will be more flipping and flopping yet to come.

&&

.AVIATION(21Z TAFS)...Main focus will be thunderstorms through
early this evening. Convection has increased across SC WI and will
move through SC and SE WI through early this evening. Some of
these storms will be strong or severe. A Severe Thunderstorm Watch
is in effect through 9 pm. Once front goes through some MVFR cigs/vsbys
will be possible for a time though overall trend will be towards
clearing skies with high pressure settling across for Sunday.

&&

.MARINE...Main concern will be the potential for strong to severe
storms for the rest of this afternoon into the early evening
hours. Severe Thunderstorm Watch in effect until 9 pm for areas
from North Point Light to Winthrop Harbor. So these areas from the
shore out to mid lake are most vulnerable to these stronger or
even severe storms through early this evening.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Sunday and Aviation/Marine...Collar
Sunday Night through Saturday...Collar
Hazardous weather outlook, Jun 1, 3:13 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
313 PM CDT Sat Jun 1 2019

WIZ046-047-051-052-056>060-062>072-022015-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
313 PM CDT Sat Jun 1 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Rest of This Afternoon and Tonight

Scattered thunderstorms are expected for the rest of this
afternoon and into the early evening hours. These will be most
likely along and south of the I-94 corridor. Large hail and high
winds will be the main threat, though a tornado or two is not out
of the question. Frequent lightning can also be expected.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are small chances for thunderstorms from Tuesday night
through Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon into the early
evening hours.

LMZ643>646-022015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
313 PM CDT Sat Jun 1 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Rest of This Afternoon and Tonight

Thunderstorms are expected through early this evening. Some storms
may be strong to severe especially near and south of North Point
Light where a severe thunderstorm watch is in effect until 9 pm.
Hail, high winds, and locally higher waves will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Gusty north winds will approach Small Craft Advisory levels on
Sunday.

There are small chances for thunderstorms from Tuesday afternoon
into Wednesday evening.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-022015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
313 PM CDT Sat Jun 1 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Rest of This Afternoon and Tonight

Scattered thunderstorms will continue across the southern portions
of the lake for the rest of this afternoon into the early evening
hours. A severe thunderstorm watch is in effect until 9 pm. High
winds, locally higher waves, and large hail are all possible.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are small chances for thunderstorms from Tuesday afternoon
through Wednesday evening.

Collar
www.weather.gov/mkx

In the hours before

Special weather statement, Jun 1, 3:07 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
307 PM CDT Sat Jun 1 2019

WIZ069-070-012100-
Walworth-Rock-
307 PM CDT Sat Jun 1 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH AND ROCK
COUNTIES THROUGH 4 PM...

At 306 PM CDT, strong thunderstorms were clustered near Whitewater
and Janesville, moving east at 25 mph.

Winds in excess of 40 mph and hail up to nickel size are possible
with these storms.

Locations impacted include...
Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva,
Milton, Edgerton, Evansville, East Troy, Williams Bay, Genoa City,
Walworth, Clinton, Fontana-On-Geneva Lake, Sharon, Darien,
Orfordville, Footville and Como.

Frequent cloud to ground lightning and heavy rain are occurring with
these storms. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.

Storms may intensify, so be certain to monitor local radio stations
and available television stations for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southeastern Wisconsin.

LAT...LON 4250 8936 4284 8937 4284 8831 4250 8831
TIME...MOT...LOC 2006Z 272DEG 22KT 4276 8868

MRC
Special weather statement, Jun 1, 3:25 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Sat Jun 1 2019

WIZ065-066-071-072-012130-
Waukesha-Milwaukee-Racine-Kenosha-
325 PM CDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...RACINE...
SOUTHEASTERN WAUKESHA AND KENOSHA COUNTIES...

At 323 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mukwonago to Gages Lake. Movement
was northeast at 40 mph.

Winds in excess of 30 mph and hail up to penny size are possible
with these storms.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Oak Creek, Mount Pleasant, Muskego,
South Milwaukee, Pleasant Prairie, Cudahy, Whitefish Bay, Greendale,
St. Francis, Hales Corners and Mukwonago.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near Lake Michigan or other inland lakes, get out
of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.

LAT...LON 4284 8831 4284 8833 4300 8832 4311 8788
      4307 8787 4302 8790 4296 8785 4288 8785
      4284 8783 4278 8775 4276 8777 4271 8777
      4266 8781 4261 8782 4259 8781 4249 8780
      4249 8830
TIME...MOT...LOC 2023Z 236DEG 36KT 4286 8828 4234 8795

MRC
Local storm report, Jun 1, 3:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 NNE COMO              42.62N 88.49W
06/01/2019  E0.75 INCH       WALWORTH           WI   PUBLIC

            HAIL SIZE ESTIMATED FROM A SOCIAL MEDIA
            PICTURE.

&&
Local storm report, Jun 1, 4:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 SE PLEASANT PRAIRIE   42.51N 87.85W
06/01/2019  E0.70 INCH       KENOSHA            WI   PUBLIC

            2 NW OF WINTHROP HARBOR, IL.

&&
Local storm report, Jun 1, 4:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 NE LAKE GENEVA        42.64N 88.38W
06/01/2019  E1.25 INCH       WALWORTH           WI   BROADCAST MEDIA

            PICTURE VIA TWITTER.

&&

ARB
Local storm report, Jun 1, 4:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             1 WNW ELKHORN           42.68N 88.56W
06/01/2019  E0.75 INCH       WALWORTH           WI   AMATEUR RADIO

&&

ARB

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:00 PM CDTSpecial Marine WarningMKX45 min
May 31, 10:52 PM CDTSpecial Marine WarningMKX53 min
Jun 1, 5:07 AM CDTSpecial Weather StatementMKXGreen Lake23 min
Jun 1, 5:34 AM CDTSpecial Weather StatementMKXFond du Lac26 min
Jun 1, 6:05 AM CDTSpecial Weather StatementMKXFond du Lac25 min
Jun 1, 6:36 AM CDTSpecial Weather StatementMKXSheboygan9 min
Jun 1, 7:02 AM CDTSpecial Weather StatementMKXMilwaukee28 min
Jun 1, 7:35 AM CDTSpecial Weather StatementMKXWalworth40 min
Jun 1, 8:11 AM CDTSpecial Weather StatementMKXRock34 min
Jun 1, 8:17 AM CDTSpecial Weather StatementMKXWalworth43 min
Jun 1, 2:04 PM CDTSpecial Weather StatementMKXGreen41 min
Jun 1, 2:14 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock46 min
Jun 1, 3:07 PM CDTSpecial Weather StatementMKXRock, Walworth53 min
Jun 1, 3:25 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine65 min
Jun 1, 3:31 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth44 min
Jun 1, 3:48 PM CDTSpecial Marine WarningMKX117 min
Jun 1, 4:13 PM CDTAreal Flood AdvisoryMKXKenosha, Racine, Walworth2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.